# SDR GTIA9900119

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2600 · Fire Protection System
- Part: Connector
- Condition: Disconnected
- Location: Warning Light
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MYR - FLT 257 - LEFT NACELLE EMERGENCY LIGHT WILL NOT ILLUMINATE.  FOUND CANNON PLUG UNATTACHED FROM BATTERY PACK.  LOCKED CANNON PLUG ON BATTERY.  OPS CHECKED GOOD.  (M)
